# SDR CA110627021

- Difficulty date: June 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 23,831 hours
- Engine: Ge CFM567B24
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: QA07995
- Condition: Failed
- Location: Engine Fuel
- Part time: 20,158 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FLIGHT LEVEL 390, FLT 630 HAD THE NR1 ENGINE FUEL FILTER BYPASS LIGHT COME ON.  ALL OTHER ENGINE INDICATIONS NORMAL, THE ACFT WAS DIVERTED TO HAVE FUEL FILTER CHECKED.  THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH AND FUEL FILTER WERE BOTH REPLACED.  LEAK CHECK CARRIED OUT AND THE BYPASS INDICATION WAS EXTINGUISHED.  THESE SWITCHES ARE A KNOWN ISSUE AND OPERATOR IS BEGINNING TO REPLACE THEM AT 15,000 HOURS, AS PART OF SOFT TIME PROGRAM.
